# SDR FDEA202510111959

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door, Airbus
- Component part number: A5237050000400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN UPR EDGE FOUND 1EA CRACK AT BEAM 1 FWD OF FR22A COMPLIED WITH EA: 6-5230-T0385276 P1.  REPAIRED THE FWD CARGO   DOOR CRACKED INNER SKIN AT BEAM 1 FWD OF FR22A. THIS IS CATEGORY  B  REPAIR. FOLLOW   UP INSPECTION PER EA: 6-5230-T0385276. MAJOR REPAIR IAW GMM6-2-100.
